# SDR UALA2010082703174

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 65,066 hours, 24,157 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT WINDOW CAME OPEN 2INCHES WITH HANDLE LOCKED.  OPERATED WINDOW AND CHECKED ADJUSTMENT.  WINDOW FOUND IN PERFECT WORKING ORDER. OK FOR CONTINUED SERVICE AT THIS TIME. OPS CHECKS NORMAL.
